Author Topic: Antidepressant Withdrawal  (Read 46883 times)

[Buddie]

Re: Antidepressant Withdrawal
« Reply #30 on: April 16, 2021, 06:09:01 pm »
Iíve been away from the site for a while, but am back to connect with others.  Iíve been off of Zoloft for five weeks and going through withdrawals. I never wanted to feel as bad as I did a couple of years ago, but here I am just trying to get through another day again.

Hi. Iím currently tapering Sertraline. Iím curious to hear how your taper went? Did you reduce slowly or cold turkey?


Iím not sure why I didnít get an alert.  Sorry for the late reply.  I tapered down from 25 to 12.5 to 6.25 and off.  The next med I tackled was gabapentin.  It seems like I get the same withdrawal symptoms from any brain altering medication.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Antidepressant Withdrawal
« Reply #31 on: September 05, 2021, 08:33:21 pm »
After a 2 year horrid taper off K and now 9 years benzo free I have been hit with an awful 2 month wave of the exact same w/d symptoms. It may or may not have been triggered by my covid vaccinations though the timing suggests that yes it was.

My neurologist prescribed daily 25 mg Nortriptyline. Took for 2 days, now feel horrible with additional symptoms. Seems I made a big mistake.

My question is do I need to taper off this after just 2 doses or best just yo stop now???

Any advice appreciated.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Antidepressant Withdrawal
« Reply #32 on: September 05, 2021, 09:38:06 pm »
After a 2 year horrid taper off K and now 9 years benzo free I have been hit with an awful 2 month wave of the exact same w/d symptoms. It may or may not have been triggered by my covid vaccinations though the timing suggests that yes it was.

My neurologist prescribed daily 25 mg Nortriptyline. Took for 2 days, now feel horrible with additional symptoms. Seems I made a big mistake.

My question is do I need to taper off this after just 2 doses or best just yo stop now???

Any advice appreciated.

Just stop. If you stay on it to taper you will only deepen your dependency. I am not saying you will not have any withdrawal symptoms I am just saying that I believe it will be the easiest route on your CNS. When I took Zoloft for 4 days I just stopped CT. It took a few weeks to get back to baseline after I stopped. I took Remeron for 8 months and then tapered for 2 years. I feel I made the right choice in both scenarios.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Antidepressant Withdrawal
« Reply #33 on: September 06, 2021, 12:25:05 am »
Thanks for that.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Antidepressant Withdrawal
« Reply #34 on: September 06, 2021, 04:11:49 am »
I tried multiple different AD's in the past.  Took some for a few days and others just one day.  I just stopped taking them.  If it's only a few pills, I'd just stop taking it.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Antidepressant Withdrawal
« Reply #35 on: September 07, 2021, 03:42:51 pm »
Hi How much or dangerous will withdrawal be from 12 days of Amitriptyline at 10mg / day if I stop?

As I get too much constipation on these and yesterday night I didnít take one and now I feel dizzy and groggy in the head, and some brain zaps. How long will it last? If any ideas

 45kg / 90lbs

Thanks
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Antidepressant Withdrawal
« Reply #36 on: September 07, 2021, 11:14:11 pm »
If I were only taking an AD no matter the type for only 12 days I'd just stop taking it.  You don't mention in your signature if you're still taking benzo's?  If you're still on benzo's, the symptoms you're experiencing could be from them.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Antidepressant Withdrawal
« Reply #37 on: December 02, 2021, 07:13:02 pm »
Thanks so much for posting. Super helpful.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Antidepressant Withdrawal
« Reply #38 on: June 19, 2022, 04:38:42 am »
Thank you for doing this work, mind. I am nearly 3 years off of benzodiazepine and a very slow taper. I stupidly started Lexapro back in mid April. Iím up to 15 mg. Iím wondering if I can taper more rapidly because Iíve been on it for such a short amount of time. I took Lexapro probably about 20 years ago and had no problem getting off of it but I was on Clonopin at the time.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.